Does creatine ever make you lightheaded?

Discussion in 'Fitness & Nutrition' started by Epik High, Aug 9, 2005.

Thread Status:
Not open for further replies.
  1. Epik High

    Epik High OT Supporter

    Joined:
    Mar 12, 2004
    Messages:
    16,677
    Likes Received:
    13
    Location:
    San Francisco
    I've been using creatine on and off in the past year, and I decided to use it again and noticed that I get a headache everytime I eat a serving. That or, I feel lightheaded and feel like taking a nap.

    I think i'm about to say screw it, the gains are minimal if any, and I seem to only gain water weight. It ain't worth me feeling shitty.
     
  2. Initial E

    Initial E New Member

    Joined:
    Sep 18, 2003
    Messages:
    3,454
    Likes Received:
    0
    Location:
    Georgia
    I started to up my CEE dose but today I mixed it with a pretty big dose of caffeine. I'm not to sure whether it's the CEE or caffeine that's causing it so I'm gonna just try the CEE w/o the caffeine tomorrow.

    However, I see pretty good gains. Dunno if it's worth this headache tho.
     
  3. Epik High

    Epik High OT Supporter

    Joined:
    Mar 12, 2004
    Messages:
    16,677
    Likes Received:
    13
    Location:
    San Francisco
    I could have sworn when I first used creatine I had a lot more energy in my lifts, etc. I am thoroughly convinced that it was a mind game. If you convince yourself enough, you can do some amazing things.

    When I use it now, I don't notice any difference at all. And i've been using it for two weeks now. I am no longer going to use it. I didn't gain a pound either.
     
  4. nsng20

    nsng20 New Member

    Joined:
    Jan 31, 2005
    Messages:
    97
    Likes Received:
    0
    same with me. i get lightheaded and sleepy.

    i felt it help me withing the first week or so but now i really dont feel any different
     
  5. grampositivecocci

    grampositivecocci New Member

    Joined:
    Jan 15, 2004
    Messages:
    7,701
    Likes Received:
    0
    tried upping your dosage?
     
Thread Status:
Not open for further replies.

Share This Page